# SDR ASOA201710023292

- Difficulty date: October 2, 2017
- Submitted: October 12, 2017
- Operation: Air carrier
- Aircraft: N760EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10212
- Aircraft time: 30,241 hours, 21,752 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH670320753
- Condition: Corroded
- Location: Bs 349-364
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL BETWEEN BS 349 - 364, STRINGER 27L IS CORRODED.  MAINTENANCE REPLACED INTERCOSTAL.
